Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP-aching muscles
Jun 26, 2002

I'm in the beginning of my 3rd week of PEP after an exposure to HIV. I am extremely tired and my muscles ache as if I just ran a marathon. Can this be explained by the medication, will it stop and reverse when I stop or is this a syptom of HIV seroconversion.

Response from Dr. Henry

I would have some lab tests run (muscle/liver/electrolyte) to be on the safe side since some HIV meds can cause muscle damage or severe fatigue even after several weeks (fortunately doesn't happen often). If the HIV drugs are the culprit then stopping them usually reverses the situation. KH



Previous
leptin
Next
Parotid Cysts

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement